Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Diagnosis of depo withdrawal symptoms

Premium Questions

Dr.  Olsi Taka MD

Hello, I am a 49 year old male who has been on Adderall for ADHD (never have been certain of that diagnosis) since May of this year. My prescriber had me on a very high dose of 80mg per day. In reality, I ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.    Alexander H. Sheppe MD

to accomplish things. Some decreased need for sleep. He has never received a formal diagnosis. They are using wait and see approach. I am thinking he must have bipolar to have manic symptoms. My question ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

my daughter quit taking klonopin last sept, now she is experiencing the side effects, and quality of life is deteriorating severely. what are we supposed to do. she keeps going from one diagnosis ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.   Rishu Saxena MD

off again until March 15th, but many of my original symptoms returned (GERD diagnosis from 3 doctors ...I have had many symptoms in last 1.5 years or so which have gone undiagnosed. My family doctor... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr.    Alexander H. Sheppe MD

I m having severe withdrawal symptoms from Cymbalta (Protracted withdrawal syndrom) even 4 months ... possibilities of withdrawal symptoms, and took me cold-turkey off Deanxit and Cipralex 10 mg... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Public Forum Discussions

null MD

Hello, i am 23 i have been dizzy for 3 days now and sleepy i have been off medication for 5 days now it was for depression and anxiety what do you think is causing the problem? View answer

Answered by : ()
Dr. Ninder S Chawla MD

of the withdrawal symptoms . Now I also have two days since my last suboxone dose. My problem is, for the past 48 ..., is this just another withdrawal symptom from being addicted to opiates, or... View answer

Answered by : Dr. Ninder S Chawla ( Critical Care Specialist)
Dr.  Pragnesh Vachharajani MD

I m writing about sugar withdrawal . I split up from my wife in July and then divorced. My sugar consumption went up to the equivalent of a 2 whole packages of Hershey chocolate chunks and 10 ice cream cones every night.... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Rajesh Lakhanpaul MD

about doing so, or go cold turkey and ride out the symptoms, and if so what should I expect eg how long ... View answer

Answered by : Dr. Rajesh Lakhanpaul ( Ayurveda Specialist)
Dr. Rajesh Lakhanpaul MD

a feeling that i will miss my period this month. am i pregnant again? i have nt seen any symptoms of getting ... View answer

Answered by : Dr. Rajesh Lakhanpaul ( Ayurveda Specialist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.  Aarti Abraham MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.